# SDR 2023F00094

- Difficulty date: March 21, 2023
- Submitted: March 30, 2023
- Operation: General aviation
- Aircraft: XAADH
- Make and model: Boeing 787-9
- Aircraft serial: 44427
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Condition: Failed
- Component: Fuel Metering U, Woodward
- Component part number: 2459M17P01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ENG THRUST L" MESSAGE IN STATUS & FAULT CODE FRM 730 103 51
